# SDR DALA2015070504121

- Difficulty date: July 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 38,663 hours, 33,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AFT SIDE OF BS 1475 BETWEEN STRINGERS 1 - 2R.  REPAIRED IAW SRM 53-30-01, RIG 16 AND ERA 537336-14, REV O.
